PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2008 | 189 | 2 | 201-204
Tytuł artykułu

Erratum to "Stability of the index of a linear relation under compact perturbations" (Studia Math. 180 (2007), 95-102)

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a corrected version of the main result from the paper cited in the title. We obtain necessary and sufficient conditions for the stability of the topological index of an open linear relation under compact perturbations
Słowa kluczowe
Twórcy
  • Department of Mathematics, University of Piteşti, 110040 Piteşti, Romania
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-sm189-2-7
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.